# SDR FDEA2018091172395

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B FWD (WING SIDE) HINGE ACTUATOR I/B HOLE BORE CORROSION. HINGE ACTUATOR I/B HOLE BORE (NR 8 HOLE)   REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-09. EXISTING HOLE DIA 1.249", FINAL HOLE DIA 1.253", MAXIMUM ALLOWABLE HOLE DIA 1.220". REPAIR BUSHING FABRICATED & INSTALLED PER CMM57-44-09 & EA 1-5750-T0342059 P1. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
